# SDR SWAA2016011948146

- Difficulty date: January 8, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6555726U86
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CLOSE OUT BRACKET CRACKED, AT BS 727, RBL 5.  R & R BRACKET IAW SRM.
